DAILI Nourreddine
Grade: Professeur
Email: nourreddine.daili@univ-setif.dz
Département: Mathématiques
Applications des maths_chap.0 Polycopie de cours

    Journaux (58)

  • N. Daili, Equidistribution modulo a subdivison and Applications,

    N. DAILI

    Pioneer Journal of Algebra, Number Theory and Applications (PJANTA), Vol.17, Issue 1-2 , 17 (2019), pp 1-8.

  • Densities in Number Theory. Part I: Logarithmic Densities of Subsets of N,

    N. DAILI

    International Journal of Mathematics, Game Theory, and Algebra, no. 4,, 27 (2018), pp 1-20

  • On the Solution of Stochastic Generalized Burgers Equation

    N. Dib, A. Guesmia and N. Daili

    Communications in Mathematics and Applications (CMA), 9 (2018), pp 1-8.

  • Asymptotic Densities in Number Theory. Part II: Plane Asymptotic Density of Arithmetic Functions

    N. DAILI

    Pacific Journal of Applied Mathematics (PJAM), 9 (2017), pp 1-16

  • Asymptotic Densities in Number Theory. Part I: Plane Asymptotic Density of Subsets of NxN

    N. Daili

    International Journal of Mathematics, Game Theory, and Algebra, 26 (2017), pp 1-6.

  • The Robustness of Proximal Penalty Algorithms in Restoration of Noisy Image,

    S. Gheraibia, A. Guesmia and N. Daili,

    Hacettepe University, Journal of Mathematics and Statistics, Doi: 10.15672/HJMS.2017.429, 46 (2017), pp 149-161.

  • Borelian Densities in Number Theory: Borelian Densities of Subsets of N,

    N. Daili

    JP Jour. Algrbra Number Theory & Appl. (JPANTA), http://dx.doi.org/10.17654/NT038030261, 38 (2016), pp 261-270.

  • Borelian Densities in Number Theory: Borelian Densities of Arithmetic Functions,

    N. Daili

    Journal of Algebra & Number Theory and Applications (JANTA), DOI: http://dx.doi.org/10.18642/janta_7100121728, 16 (2016), pp 41-49.

  • Nondifferentiable Augmented Lagrangian, epsilon-Proximal Penalty Methods and Applications,

    N. Daili and Kh. Saadi,

    Malaya J. Mat. , 4 (2016), pp 534-555.

  • Dynkin Class and Applications to Densities in Number Theory,

    N. Daili

    Pioneer Journal of Algebra, Number Theory and its Applications (PJANTA), 11 (2016), pp 21-32.

  • Dual bounds in convex and nonconvex nondifferentiable Optimization Problems and Applications,

    N. Daili and M. Khaldi,

    Advanced Modeling and Optimization (AMO), 17 (2015), pp 286-304.

  • Restoration of the Noised Images by the Proximal Penalty Algorithm,

    S. Gheraibia and N. Daili,

    Pacific Journal of Applied Mathematics (PJAM), 7 (2015), pp 149-161.

  • Densities in Number Theory: Geometric Densities of Subsets and Arithmetic Functions,

    N. Daili,

    Pioneer Journal of Algebra, Number Theory and its Applications (PJANTA), 8 (2014), pp 1-4.

  • Densities in Number Theory: Abel Densities of Subsets and Arithmetic Functions,

    N. Daili,

    Journal of Algebra, Number Theory: Advanced and Applications, (JANTAA), 12 (2014), pp 127-138.

  • Spectral Approximations of Dirichlet Problem for Polyharmonic Operator and Decomposition Techniques,

    L. Benaissa and N. Daili,

    International Journal of Evolution Equations (IJEE), 9 (2014), pp 1-50.

  • Spectral Approximations of Dirichlet Problem for Harmonic Operator,

    L. Benaissa and N. Daili,

    AMO - Advanced Modeling and Optimization, 15 (2013), pp 431-448.

  • Remez Algorithm Applied to the Best Uniform Polynomial Approximations,

    N. Daili and A. Guesmia,

    Gen. Math. Notes, 17 (2013), pp 16-31.

  • On the Riemann Hypothesis,

    N. Daili,

    Far East Journal of Mathematical Education (FJME), 9 (2012), pp 169-183.

  • Some Augmented Lagrangian Algorithms applied to convex nondifferentiable optimization problems,

    N. Daili,

    Journal of information & Optimization Sciences (JIOS), https://doi.org/10.1080/02522667.2012.10700158, 33 (2012), pp 487-526.

  • Duality Gap and Quadratic Programming, Part II: Dual Bounds of a Quadratic Programming Problem and Applications,

    Ch. Daili, N. Daili and B. Merikhi,

    Pacific Journal of Applied Mathematics (PJAM), 3 (2012), pp 287-308.

  • Epsilon-Proximal Point Algorithms for Nondifferentiable Convex Optimization Problems and Applications,

    N. Daili and Kh. Saadi,

    AMO - Advanced Modeling and Optimization, 14 (2012), pp 175-195.

  • Men and Progress in Linear Programming,

    N. Daili,

    Journal of Interdisciplinary Mathematics (JIM), 14 (2011), pp 205-221.

  • A Generalized Monotonic Fixed Point Algorithm,

    N. Daili,

    Pioneer Journal of Advances in Applied Mathematics (PJAAM), 2 (2011), pp 1-8.

  • About Dirichlet's Transformation and Theoretic-Arithmetic Functions,

    N. Daili,

    General Mathematics Notes (GMN), 3 (2011), pp 1-15.

  • Finite Volume Approximations of Burgers Evolution Equation,

    A. Guesmia and N. Daili,

    Journal of Interdisciplinary Mathematics (JIM), 14 (2011), pp 425-443.

  • About Natural Spline Functions of Interpolation and Their Applications,

    N. Daili,

    Acta Universitatis Apulensis (AUA), 28 (2011), pp 233-260.

  • Dual Bounds in Convex and Nonconvex Differentiable Optimization Problems and Applications,

    N. Daili and M. Khaldi,

    Pacific Journal of Applied Mathematics (PJAM), 2 (2010), pp 1-25.

  • About The Existence and Uniqueness of Solution to Fractional Burgers Equation,

    A. Guesmia and N. Daili,

    Acta Universitatis Apulensis, 21 (2010), pp 161-170.

  • Fixed Point Algorithms of Contraction and Relaxation,

    N. Daili,

    JP Jour. Fixed Point Theory and Applications (JPJFPTA), 5 (2010), pp 71-80.

  • About Binomial Densities: Some Applications in Number Theory,

    N. Daili,

    Journal of Discrete Mathematical Sciences & Cryptography (JDMSC), doi:10.1080/09720529.2010.10698308, 13 (2010), pp 465-472.

  • Numerical Approximation of Fractional Burgers Equation,

    A. Guesmia and N. Daili,

    Communications in Mathematics and Applications (CMA), 1 (2010), pp 77-90.

  • B.O. Koopman and J. von Neumann Theorem Extended to Densities,

    N. Daili,

    Pacific Journal of Applied Mathematics (PJAM), 1 (2009), pp 367-379.

  • Approche Numérique de la Solution Entropique de l'équation d'évolution de Bürgers par la Méthode des lignes,

    A. Guesmia and N. Daili,

    General Mathematics (GM), 17 (2009), pp 99-111.

  • About Biharmonic Problem via a Spectral Approach and Decomposition Techniques,

    L. Benaissa and N. Daili,

    Acta Universitatis Apulensis (AUA), 17 (2009), pp 157-182.

  • Binomial Densities Related to Abelian-Tauberian Theorems,

    N. Daili,

    JP Jour. Algebra Number Theory & Appl. (JPANTA), 15 (2009), pp 163-170.

  • Some Probabilistic Approaches to Some Asymptotic Prime Numbers Formulae,

    N. Daili,

    Journal of Discrete Mathematical Sciences & Cryptography (JDMSC), doi:10.1080/09720529.10698259, 12 (2009), pp 599-614.

  • Duality Gap in Differentiable and Nondifferentiable Optimization Problems,

    N. Daili and M. Khaldi,

    Jour. Comput. Math. Optim., (JCMO), 4 (2008), pp 127-144.

  • Numerical Approach to Fixed Point Theorems,

    N. Daili,

    Int. J Contemp. Math. Sciences (IJCMS), 3 (2008), pp 675-682.

  • Existence and Uniqueness of an Entropy Solution for Bürgers Equation,

    A. Guesmia and N. Daili,

    Applied Mathematical Sciences (AMS), 2 (2008), pp 1635-1664.

  • Abelian-Tauberian Theorems Connected with Densities,

    N. Daili,

    JP Jour. Algebra Number Theory & Appl. (JPANTA), 11 (2008), pp 99-112

  • Duality Gap and Quadratic Programming, Part III: Dual bounds of a D.C. Quadratic Programming Problem and Applications,

    Ch. Daili and N. Daili,

    Global Journal of Pure and Applied Mathematics (GJPAM), 4 (2008), pp 25-51.

  • Some Projections of Number-Theoretic Functions,

    N. Daili,

    Advances and Applications in Discrete Mathematics (AADM), 1 (2008), pp 35-44.

  • Finite Volume Approximation of Stationary Burgers' Equation,

    A. Guesmia and N. Daili,

    Journal of Analysis and Applications (JAA), 6 (2008), pp 179-193.

  • Binomial Densities in Number Theory,

    N. Daili,

    Journal of Algebra and Discrete Structures (JADS), 6 (2008), pp 135-143.

  • An Elementary Probabilistic Approach to The Euler phi-Function,

    N. Daili,

    Far East J. Math. Sci. (FJMS), 26 (2007), pp 539-555.

  • Duality Gap and Quadratic Programming, Part I,

    Ch. Daili and N. Daili,

    Far East J. Appl. Math. (FJAM), 29 (2007), pp 311-334.

  • Analytic Densities in Number Theory. Part III: Extensions to Epstein's Zeta-Function,

    N. Daili,

    Journal of Interdisciplinary Mathematics (JIM), 10 (2007), pp 697-713.

  • Hp, H-inf-Densities in Number Theory. Part I: Hp, H-inf-Densities of Subsets,

    N. Daili,

    JP Jour. Algebra Number Theory & Appl. (JPANTA), 9 (2007), pp 61-79.

  • Hp, H-inf-Densities in Number Theory. Part II: Hp, H-inf-Densities of Arithmetic Functions,

    N. Daili,

    JP Jour. Algebra Number Theory & Appl. (JPANTA), 9 (2007), pp 81-93.

  • Analytic Densities in Number Theory. Part I: Analytic Densities of Subsets,

    N. Daili,

    Far East J. Math. Sci. (FJMS), 20 (2006), pp 219-240.

  • Asymptotic Densities in Number Theory. Part II: Asymptotic Densities of Arithmetic Functions,

    N. Daili,

    JP Jour. Algebra Number Theory & Appl. (JPANTA), 6 (2006), pp 335-360.

  • Analytic Densities in Number Theory. Part II: Analytic Densities of Arithmetic Functions,

    N. Daili,

    International Journal of Mathematics and Analysis (IJMA), 1 (2006), pp 205-227.

  • Probabilistic Zeta Law,

    N. Daili,

    Far East J. Math. Sci. (FJMS), 18 (2005), pp 31-48.

  • Asymptotic Densities in Number Theory. Part .I. A Survey,

    N. Daili,

    JP Jour. Algebra, Number Theory & Appl. (JPANTA), 5 (2005), pp 513-533.

  • Densité Asymptotique de Certaines Fonctions Arithmétiques Analogues "Unitaires",

    N. Daili,

    Pub.(442/P-252), Institut de Recherche Mathématique Avancée (IRMA) - Centre National de Recherche Scientifique (CNRS), France, 252 (1990), pp 1-15.

  • Approximations Asymptotiques. Calcul de Densités Asymptotiques de Certaines Fonctions Arithmétiques,

    N. Daili,

    Pub.(448/P-255), Institut de Recherche Mathématique Avancée (IRMA) - Centre National de Recherche Scientifique (CNRS), France, 255 (1990), pp 1-18.

  • Une Extension d'un Théorème de B.O. Koopman - J. von Neumann,

    N. Daili,

    Pub. (441/P-251), Institut de Recherche Mathématique Avancée (IRMA) - Centre National de Recherche Scientifique (CNRS), France, 251 (1987), pp 1-19.

  • Applications de Lagrangien Augmenté à des Problèmes de Programmation Convexe non Nécessairement Différentiables,

    N. Daili,

    Pub.(455/P-261), Institut de Recherche Mathématique Avancée (IRMA) - Centre National de Recherche Scientifique (CNRS), France, 261 (1986), pp 1-29.